| Model Number |
379970 |
| Medical Device Problem Code |
Ambient Noise Problem (2877)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Extra systoles noted on near field iegm that is reproducible, showing noise.Lead remains implanted.Md stated lead will need to be changed out in near future with generator change out.No adverse patient events were reported.Should additional information become available, this file will be updated.
Additional Manufacturer Narrative
The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.